Specific code 2014 ICD-9-CM Diagnosis Code 969.1
Poisoning by phenothiazine-based tranquilizers
  • Billable Code
  • Short description: Pois-phenothiazine tranq.
  • ICD-9-CM 969.1 will be replaced by an equivalent ICD-10-CM code (or codes) when the United States transitions from ICD-9-CM to ICD-10-CM on October 1, 2015.
  • ICD-9-CM 969.1 is a billable medical code that can be used to specify a diagnosis on a reimbursement claim.
Disease Synonyms
  • Phenothiazine antipsychotic overdose
  • Phenothiazine overdose
  • Poisoning by phenothiazine antipsychotic
  • Poisoning by phenothiazine based tranquilizer
  • Poisoning by phenothiazine-based tranquilizer
Applies To
  • Chlorpromazine
  • Fluphenazine
  • Prochlorperazine
  • Promazine
Convert to ICD-10-CM: 969.1 converts approximately to:
  • 2014 ICD-10-CM T43.3X1A Poisoning by phenothiazine antipsychotics and neuroleptics, accidental (unintentional), initial encounter
    Or:
  • 2014 ICD-10-CM T43.3X2A Poisoning by phenothiazine antipsychotics and neuroleptics, intentional self-harm, initial encounter
    Or:
  • 2014 ICD-10-CM T43.3X3A Poisoning by phenothiazine antipsychotics and neuroleptics, assault, initial encounter
    Or:
  • 2014 ICD-10-CM T43.3X4A Poisoning by phenothiazine antipsychotics and neuroleptics, undetermined, initial encounter
ICD-9-CM codes are used in medical billing and coding to describe diseases, injuries, symptoms and conditions. ICD-9-CM 969.1 is one of thousands of ICD-9-CM codes used in healthcare. Although ICD-9-CM and CPT codes are largely numeric, they differ in that CPT codes describe medical procedures and services. Can't find a code? Start at the root of ICD-9-CM, check the 2014 ICD-9-CM Index or use the search engine at the top of this page to lookup any code.